MathSciNet Relay Station
MathSciNet bibliographic data
MR43 (1,8b) 27.2X
Kershner, Richard The number of circles covering a set. Amer. J. Math. 61, (1939). 665–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement